Guaranteed roll-off in a class of high-gain feedback design problems

Hendrikus Trentelman, Jan C. Willems

Research output: Contribution to journalArticleAcademic

6 Citations (Scopus)
262 Downloads (Pure)


A number of synthesis problems associated with (almost) disturbance decoupling by state or measurement feedback is considered. Starting from a mathematical definition of the notion of high-frequency roll-off, known results on the solvability of these problems are generalized to the situation in which we require their solvability together with a certain guaranteed roll-off between disturbance and control. The conditions are formulated in terms of the solvability and approximate solvability of certain matrix equations in rational functions.
Original languageEnglish
Pages (from-to)361-369
Number of pages9
JournalSystems & Control Letters
Issue number6
Publication statusPublished - 1983


  • Disturbance decoupling
  • Almost invariant subspaces
  • Rational matrix equations
  • Roll-off
  • High-gain feedback

Cite this